U.S. doctors online nowAsk doctors free
Chatham, NJ
A 24-year-old female asked:

i am suppose to take my meds. (zoloft (sertraline) 25mg) at 9 but won't be home until maybe 10? is it bad to miss it maybe an hour? 4th day on it

1 doctor answer4 doctors weighed in
Dr. Jerome Zacks
Cardiology 51 years experience
No harm: Take it when you get home; one hour early or late won't make a difference.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Flushing, NY
A 43-year-old male asked:

To add to a question I asked a few minutes ago, i'm very frustrated in finding the right combination of Zoloft (sertraline) and klonopin that will work. Thank you?

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Frustration?: I didn't see your other question, but if you are frustrated with your medications and the way they're working or not working, you need to take it up with your own doctor. There are many possible reasons for medicines not seeming to work -- anything from other existing conditions, need to change dosage, wrong diagnosis, or need to change medication itself. Good luck in talking with your doctor!
A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.
A 40-year-old member asked:

Is it safe to take more than one prenatal vitamin per day?

1 doctor answer2 doctors weighed in
Dr. Nikolaos Zacharias
Maternal-Fetal Medicine 26 years experience
Why?: You should stick to your doctor's advice; i generally recommend avoiding more than 1 pnv pill daily mainly due to concerns about hypervitaminosis a - possible teratogen. You can take additional Folic Acid and calcium/iron as needed though, on top of the regular pnv dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 31, 2013

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.